I am a constant worrier about these post acute withdrawal symptoms that I have. I have had them for about 3 months and lately it has seemed like I am getting some symptoms I have not gotten before like kind of feeling nauses. I did some research on these withdrawals and found out that withdrawal symptoms can peak anywhere from 3 months sober to 6 months sober. I also have read that in rare cases you can even get a heart attack or a stroke from withdrawals. Basically, my question is: since I don't think I have hit that peak yet, do I have to worry about getting those severe symptoms (heart attack,stroke,convulsions,seizures,etc.) at some point, or are those symptoms only able to occur during the initial withdrawal phase (first 10 days of being sober). I would like some feedback because I worry a lot about these symptoms and some piece of mind would go a long way. Thank you.
Hello gonzo500. By sober, do you mean alcohol free? You talked about the withdrawls but failed to mention what you've stopped taking. If its alcohol, your feeling the withdrawl symptons would be most likely be within the first several weeks. I went through alcohol withdrawl, and the anxiety, nausea, sweating, shaking, hung around for several weeks. What remained after that was the anxiety. But the other physical symptons eased up and left me. I'd not worry, you're certainly past any more major side effects. Feeling anxious, can certainly bring on nausea. Try and relax and take it one day at a time. If you need to, do it minute by minute, and by doing that, you'll make a hour and your hour will add up to a day. The very best of wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am worried about asking my Dr to lower my fentanyl and give me something stronger for break throu?
Posted 29 Jul 2010 • 1 answer
Posted 20 Mar 2011 • 3 answers
Posted 23 Apr 2012 • 1 answer
Posted 8 Jun 2016 • 0 answers
Posted 14 May 2017 • 1 answer